I have had an on/off problem with addiction but this is the most I have taken. I have felt tired, but no other real symptoms. But, I am so scared about the liver damage from the tylenol. Should I see symptoms by now? I'm so scared. How stupid this is...
Just drink plenty of water and take care of yourself. If you ditch the addiction sooner rather than later your liver can heal its self. I know people who take perks (pretty much the same thing but canadian) 30 or more a day for years, who have gotten clean and are very healthy. The tylonel can do damage of course but if you stay clean and take precautions to ensure you don't continue to use you will be greatful later. An addiction can progress and who knows before you know it the pills u take won't cut it and you will graduate to something stronger - before you know it you could be hooked on a needle and heroin! I know I said I would never do a needle, 6 years later I found myself in rehab telling a story about how I started taking perks and how my addiction progressed till one day I woke up with a needle in my arm. If only I could go back- I'd never do it again! EVER! I really hope you stay clean and take care of your body!
I have to agree, the body can heal miraculously. If you have only taken 18 over five days then you will be fine. If you have been taking the vicoden for some time now, you may want to consider a slow taper rather than stopping abruptly so to avoid withdrawls. Vicoden is a quick acting pain killer and leaves the body in 12 hours after the last dose, so if you are going to feel bad from the withdrawls, you will have felt it by now. If this message finds you feeling poorly, try googling the Thomas recipe for OTC remedies for withdrawl symptoms.
Hope this finds you feeling better,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2011 • 1 answer
Posted 26 Nov 2011 • 6 answers
Posted 10 May 2012 • 5 answers
Posted 7 Jul 2012 • 5 answers
Posted 23 Apr 2013 • 1 answer